# SDR UHLA2013080100355

- Difficulty date: August 1, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 23,641 hours, 13,716 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON WASTE SERVICE PANEL DOOR.  R & R WASTER SERVICE PANEL.
